# SDR HNAA0700177

- Difficulty date: August 10, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: M15853512RECON
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDT FLT 4189 PHL/CRW HAD THE WEATHER RADAR FAIL IN FLIGHT.  CAPTAIN TRIED SEVERAL METHODS OF GETTING RADAR TO WORK, FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED WEATHER RADAR, OPS CHECK OK.
